# SDR SIMA20130424004

- Difficulty date: April 24, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 23,119 hours, 19,586 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3588 THE CREW REPORTED AN INTERMITTENT "BRAKE ON" INDICATION INFLIGHT. EMERG/PARK BRAKE LEVER WAS IN RELEASED POSITION.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CAPTAIN SAID THAT BRAKE LIGHT WAS INTERMITTENT ONLY IN FLIGHT AND WORKED NORMAL ON THE GROUND.  CHECKED CMC AND NO MESSAGE NOTED IAW AMM 73-22-01.  PERFORMED OPERATIONAL CHECK OF EMERGENCY PARKING BRAKE IAW EMB-145-MM-32-44-07, NO FAULTS NOTED, OPS CHECK GOOD.  REMOVED AND REPLACED PRESSURE SWITCH EMERGENCY PARKING BRAKE IAW AMM 145 32-44-07.  REMOVED AND REPLACED RELAY FIN #K0212 AS PER ASM 32-44-50 AND REMOVED AND REPLACED PRESSURE SWITCH IAW AMM 32-44-07.  OPS CHECK GOOD.  NO FAULTS NOTED.  REF NRWC #684-MIA-01158.  ACCOMPLISHED FIM TASK PROCEDURES 73-10-00-810-812 AND PERFORMED OPS CHECK IAW AMM 71-00-01, OPS CHECK GOOD NO FAULTS, MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
